# SDR FDEA201503271108

- Difficulty date: March 27, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 961 hours, 18,288 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GENERATOR LOAD HIGH LEVEL 2 ALERT.  RAN CHECKLIST, WHILE WORKING CHECKLIST, WENT AWAY.  BATTERY DISCHARGE, WENT AWAY.  ACFT TIE FAULT.   ADG  ELEC SWON.   DUMPED FUEL TO LAND WT.   ALL THIS OCCURRED AFTER APU STARTED & CREW SHUTDOWN.
